# SDR CALA0500007

- Difficulty date: January 14, 2005
- Submitted: January 17, 2005
- Operation: Air carrier
- Aircraft: N33608
- Make and model: Boeing 737524
- Aircraft serial: 27321
- Aircraft time: 31,190 hours, 16,626 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C339502
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AROUND SCREW HOLES AT STA 986.5, RBL 29.  REPAIRED IAW SRM 53-00-51, FIGURE 203.
